If you need an accessible version of this item please contact JSTOR User Support

A Chinookan Phonetic Law

E. Sapir
International Journal of American Linguistics
Vol. 4, No. 1 (Jan., 1926), pp. 105-110
Stable URL: http://www.jstor.org/stable/1263359
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Chinookan Phonetic Law
Preview not available

Page Thumbnails

  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110